| Catalog Number |
0119L18 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complete initial reporter's facility name is (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during placement there was a leak from the foley catheter balloon cuff.
Additional Manufacturer Narrative
The reported event was confirmed ¿ manufacturing related.The reported failure was able to be reproduced.The product was used for urological care.Based on the evaluation, a tear was found on the rubberized layer causing interlumen leakage.Hence, this complaint was confirmed related to manufacturing process.A potential root cause for this failure could be insufficient latex strength, low/non-uniform rubberize thickness, incorrect wire pressing technique, incorrect stripping technique etc.A review of the device labelling has been conducted for investigation purposes and was found adequate.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in-process controls per pfmea are adequate to identify the defect or verify the product integrity.Corrections: d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description